# SDR CA150116002

- Difficulty date: January 12, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW206C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Abnormal
- Component: Throttle Quadra, Cessna, 69652004
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT THRUST REVERSER LEVER WAS ACCELERATING THE ENGINE BEFORE THE THRUST REVERSER BUCKETS WERE DEPLOYED.   DURING TROUBLE SHOOTING THE RH THRUST LEVER INTERLOCK SOLENOID IT WAS DISCOVERED THE ISSUE WAS THE MECHANICAL LOCK FOR THE LEVER. THE LOWER PIVOT POINT OF THE LOCK IN THE CENTER OF QUADRANT HAS ENOUGH FREE PLAY THAT THE THRUST REVERSER LEVER IS PUSHING THE LOCK OUT OF THE WAY ALLOWING ENGINE TO ACCELERATE BEFORE THE THRUST REVERSER BUCKETS WERE FULLY DEPLOYED. THE RH THRUST LEVER INTERLOCK SOLENOID IS OPERATING CORRECTLY.  REPLACED THROTTLE QUADRANT WITH OVER HAULED UNIT SOLVED THE ISSUE.
